MathSciNet Relay Station
MathSciNet bibliographic data
MR1745333 (2001d:60070) 60H30 (60J60)
Borell, Christer Diffusion equations and geometric inequalities. Potential Anal. 12 (2000), no. 1, 49–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement